[seqfan] Prime production length of n

Neil Sloane njasloane at gmail.com
Fri Mar 2 21:59:14 CET 2012

Dear Seqfans, The following interesting paper:

Shaoji Xu, On Euler Polynomials and Rabinowitsch Polynomials, International
Journal of Algebra, Vol. 6, 2012, no. 3, 123 - 134;

seems to suggest that there are two sequences that should be in the OEIS:

the prime production length of the polynomial x^2+x+n,
where n runs through the positive (or negative) integers.

Could someone look into this?

Dear Friends, I will soon be retiring from AT&T. New coordinates:

Neil J. A. Sloane, President, OEIS Foundation
11 South Adelaide Avenue, Highland Park, NJ 08904, USA
Phone: 732 828 6098; home page: http://NeilSloane.com
Email: njasloane at gmail.com

More information about the SeqFan mailing list